# SDR SCNA04010

- Difficulty date: June 16, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 8,111 hours, 3,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER LEFT AFT GALLEY CAME LOOSE.  MAINTENANCE REINSTALLED EXIT SIGN AS REQUIRED, OK FOR SERVICE.
